# SDR SWAA2022030492393

- Difficulty date: March 24, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N7730A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33926
- Aircraft time: 43,695 hours, 23,052 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Broken
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT CAP STRIP FWD OF DOOR R/H SIDE BROKE IN HALF / REMOVED + REPLACED AFT CARGO PIT CAP STRIP FWD OF DOOR IAW SRM 51-40-02; PN: 433A2611-11
